# SDR AALA201910269021

- Difficulty date: September 6, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D57259038001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION REAR SPAR TRAILING EDGE BTW RIB 7 TO RIB 8 ON RH WING, (CORROSION L= 4.060Ï¿½ W=1.959Ï¿½ D=0.041Ï¿½). PERFORMED TIME LIMITED REPAIR REAR SPAR TRAILING EDGE BTW RIB 7 AND RIB 8 ON RH WING (2EA) IAW EA 298746.
